Monday, November 11, 2013

Not as mighty as I'd like

"The pen is mightier than the sword"

Not in this case. Especially since I'm staring down the blade of a double edged sword.
I'm stuck with a shitty ass dilemma.
Depression or side effects

Depression or increased irritability (highly unpredictable)
Depression or raging hunger
Depression or potential hyperglycemia (worst case scenario-diabetes [may or may not be reversible])
Depression or occasional headache

The doc told me to try halving the dose that way I'd still (hopefully) get some good effects from it but that the side effects would be decreased but I'm terrified. I can't afford to lose any of the good, even at the expense of the bad. I'm just too scared. I don't wanna go backward. I've had a couple of relatively good days. You can't take it away now.......

Please don't take it away

No comments:

Post a Comment

Be my guest to leave your two cents, you've been privy to more than two of mine!